Estimates of eigenvalues for iterative methods release_2zoyid2dvvfr7cajywmd3xiygi

by Gene H. Golub, Mark D. Kent

Published in Mathematics of Computation by American Mathematical Society (AMS)
ISSN-L 0025-5718
Volume 53
Issue 188
Page(s) 619-619
Release Year 1989
Publisher American Mathematical Society (AMS)
Primary Language en (lookup)

Known Files and URLs

application/pdf  769.1 kB
sha1:76e468af1f52829d4fa0...
www.ams.org (web)
web.archive.org (webarchive)
application/pdf  769.1 kB
sha1:2c02d9e8642608d22a3e...
www.ams.org (web)
web.archive.org (webarchive)
application/pdf  769.1 kB
sha1:203839bc0facf52e1a5c...
web.archive.org (webarchive)
www.ams.org (web)
web.archive.org (webarchive)
Read Full Text
Type  article-journal
Stage   published
Year   1989
Container Metadata
Open Access Publication
Not in DOAJ
Not in ISSN ROAD
In Keepers Registery
ISSN-L:  0025-5718
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
0a2cd77d-a7b2-4a3c-a2c2-bd8de08f9b48
As JSON object via API